# SDR 9505579151

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8909E
- Make and model: Doug DC-9-14
- Aircraft serial: 45770
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2587400176
- Condition: Malfunctioned
- Location: E/E Compartment
- Part time: 28,151 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S ALTIMETER AND ALTITUDE ALERTER FLAGGED DURING CLIMBOUT.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT. REPLACED CAPTAIN'S AIR DATA COMPUTER.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
